# SDR SWAA2017080915534

- Difficulty date: July 17, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A7501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK CRACKED BETWEEN BS 727E TO BS 767, RBL 13.  R&R TRACK IAW SRM.
